Soliton solutions to coupled nonlinear wave equations in (2+1)-dimensions


JAWAD A. J. M. , JOHNSON S., YILDIRIM A. , KUMAR S., BISWAS A.

INDIAN JOURNAL OF PHYSICS, vol.87, no.3, pp.281-287, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 87 Issue: 3
  • Publication Date: 2013
  • Doi Number: 10.1007/s12648-012-0218-8
  • Title of Journal : INDIAN JOURNAL OF PHYSICS
  • Page Numbers: pp.281-287

Abstract

This paper implemented the tanh method to solve a few coupled nonlinear wave equations in (2 + 1)-dimensions. They are the Konopelchenko-Dubrovsky equation, dispersive long wave equation and the Riemann wave equation. Additionally, the traveling wave hypothesis is used to extract a few more solutons to some of these equations. Finally, the numerical simulations supplement these analytical results.